# SDR REXA2024122301603

- Difficulty date: October 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582A
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STRINGER 19R IS CORRODED BETWEEN FS 613.00 AND FS 645.00.    STRINGER 19R BETWEEN FS 613.00 AND FS 645.00HAS STARTED TO BE BLENED IAW CRJ 700 SRM 51-21-06-001-001-A01 MORE CORROSION NEEDS REMOVED AND LIMITS TAKEN. STRINGER 19R IS CORRODED BETWEEN FS 613.00 AND FS 645.00 REMOVED CORROSION IAW CRJ 700 SRM 51-21-06-001-001-A01. UPON FURTHER INVESTIGATION FOUND A PUNCTURE RIGHT BESIDE A RIVET HOLE, FOUND TO BE ""OUT OF LIMIT"" NO PUNCTURES ALLOWED. IAW CRJ-700 SRM 53-31-03-101-004-A01. REMOVED AND INSTALLED ALL FASTENERS O STRINGER19R IAW CRJ700 SRM 51-42-06-001-001-A01. REMOVED AND INSTALLED ALL SOLID FASTENERS IN SKIN BETWEEN STR 20R AND STR 15R FROM FS469 TO FS524 IAW CRJ700 SMR 51-42-06-001-001-A01. REMOVED AND INSTALLED HI-LITES AT FS465 BETWEEN STR20R AND STR19R. IAW CRJ700 SRM 51-42-21-001-001-A01. REMOVED AND INSTALLED RH ABOVE-FLOOR BOTTOM DUCT IAW CRJ-700 AMM 21-23-04-400-801 LEAK CHECK GOOD. REMOVED AND REINSTALLED STRING 19R SPLICE AT FS. 518 IAW CRJ700 SRM 51-42-06-001-001-A01. REMOVED AND REINSTALLED CLEATS FROM FS 485 TO FS 613 P/N SH670-35625-2 ON STRG 19R IAW CRJ700 SRM 51-42-06-001-001-A01. REMOVED OLD AND INSTALLED NEW STRINGER AT STR 19R BETWEEN FS477 TO FS661, P/N: SH690-31358-2A. IAW CRJ-700 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW STR19R BETWEEN FS 477 TO FS661 IAW CRJ-700 SRM 51-40-11-001-001-A01. P/N: SH690-31358-2A. APPLIED EDGE SEALANT AND PAINTED RIVETS FROM FS 469 TO FS 613 AND FS 629 TO FS 677 IAW CRJ700 SRM 1-21-16-001-001-A01 AND 51-23-00-001-001-A01. COMPLIED WITH CR700 SRM 53-00-03-201-001-A01.       "
